A sterility recall is a different kind of warning from a dosing problem. With a dosing error you can read the label and catch it. With a sterility failure the product looks exactly the same, and the only way to know is to trust the maker’s own quality control. That is why a recall framed around sterility assurance, rather than a specific contamination, matters to anyone injecting a compounded product.
Apothecary Pharma LLC initiated a recall on 24 September 2026 for Tirzepatide Injection, 18 mg/mL, in 4 mL sterile multi-dose vials. The stated reason is a lack of assurance of sterility. The recall covers about 22 vials distributed nationwide in the United States, and it also covers NAD+ injections. The firm was already subject to an FDA warning before the recall began.
If you inject a compounded tirzepatide product, sterility is the one thing you cannot check yourself. Apothecary Pharma LLC recalled 18 mg/mL, 4 mL multi-dose vials over a lack of assurance of sterility, and the firm was already under an FDA warning. About 22 vials were recalled nationwide, and the recall also covers NAD+ injections. Check your vial’s labelling and contact your prescriber before your next dose.
What the recall covers and what it does not yet say
A lack of assurance of sterility is not a finding that the vials were contaminated. It means the firm could not demonstrate that they were sterile. Compounding pharmacies prepare products for individual patients rather than manufacturing them at scale, so the assurance comes from the pharmacy’s own processes and testing rather than from a production line.
The scope is narrow on the numbers: about 22 vials, one product strength, and NAD+ injections alongside it. The recall is nationwide because the firm shipped across the United States, not because the volume is large.
Three details are not yet confirmed and are deliberately not printed here: the lot codes, the FDA recall classification, and a consumer contact route. Those are the fields a reader would act on, and publishing unverified values would be worse than omitting them.
Karmactive’s 17 October alert on sterility concerns for compounded injectables covered tirzepatide alongside semaglutide and sermorelin. This recall adds a named firm, a product strength and a vial count to that thread. The earlier story described the wider category; this one is specific to one firm and one product.
Why was tirzepatide recalled?
Apothecary Pharma LLC recalled the tirzepatide injection because of a lack of assurance of sterility. The recall was initiated on 24 September 2026 and covers about 22 vials distributed nationwide in the United States, along with NAD+ injections.
If you use a compounded injectable, contact your prescriber before the next dose and check the labelling against the product name and strength above. The lot codes and the FDA classification are the details to watch for next; once they are published they will change what a patient needs to do.